MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL CATHETER KIT

INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL CATHETER KIT
Catalog Number 823072
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported the medical team implanted an expired bactiseal catheter (id 823072).It was used during surgery on (b)(6) 2026 with expiry date february 28, 2026.No other apparent problems occurred with the patient or during the procedure.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
CODMAN BACTISEAL CATHETER KIT
Common Device Name
BACTISEAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key25056531
Report Number3013886523-2026-00098
Device Sequence Number9427290
Product Code JXG
UDI-Device Identifier10381780515616
UDI-Public(01)10381780515616(17)260228(10)7510564
Combination Product (Y/N)Y
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number823072
Device Lot Number7510564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown